Atoma Cold + Sinus Liquid Gels
Atoma Cold + Sinus Liquid Gels
Health Yourself Today

Atoma Cold + Sinus Liquid Gels

Regular price $9.99 $0.00

For effective relief of the symptoms of cold and sinusitis including sinus pain, nasal congestion, headache, fever, body aches and pains.

Directions: Adults and children over 12 to 65 years of age: Take 1 or 2 capsules every 4 to 6 hours as needed. Do not exceed 6 capsules in 24 hours, unless directed by a physician. 

Caution: Keep out of the reach of children. This package contains enough medication to seriously harm a child. Do not give to children under 12 unless directed by a physician. Warning: Do not take if also taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates, or anti-inflammatory drugs, or any of the ingredients. Consult your physician before taking if you have kidney or liver disease, diabetes, heart or thyroid disease, high blood pressure, glaucoma, peptic ulcers, difficulty in urination due to enlarged prostate, or if you are pregnant or nursing a baby. Individuals who are taking or who have recently taken prescription medication for high blood pressure or depression, including monoamine oxidase inhibitors (MAOI), should use only as directed by a physician. Consult your physician if the symptoms or fever persists for more than 5 days. In case of overdose, call a poison control centre or a physician at once even if there are no symptoms.

Medicinal Ingredients: Each capsule contains:
Ibuprofen 200mg and Pseudophedrine Hydrochloride 30mg.
Non-Medicinal Ingredients: D&C Yellow No. 10, FD&C Red No. 40, gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, sorbitol sorbitan solution.